# SDR ABXA20140528184

- Difficulty date: May 28, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,162 hours, 39,942 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 14ST86101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GENERAL DAMAGE ON KEEL BEAM AT STATION 993R, BL9.  FOUND TO BE IN LIMITS IAW SRM 53-50-12 SB-47 5-28-14, NOMINAL THICKNESS .369, REMOVED .043, REMAINING THICKNESS .326.  CORRODED L2, PN 14ST8610-1, PART NAME KEEL BEAM, NR 3 SLAT OTBD AUX TRACK ATTACH FITTING SHIM ON OTBD LOWER, SN NSN, BS LOCATION FROM 992 TO 993, STRINGER & WS LOCATION FROM RBL 9.  ACFT WAS GNDED.
